BibTeX record journals/socnet/DanielSPV13

download as .bib file

@article{DBLP:journals/socnet/DanielSPV13,
  author    = {Jo{\~{a}}o R. Daniel and
               Ant{\'{o}}nio J. Santos and
               In{\^{e}}s Peceguina and
               Brian E. Vaughn},
  title     = {Exponential random graph models of preschool affiliative networks},
  journal   = {Soc. Networks},
  volume    = {35},
  number    = {1},
  pages     = {25--30},
  year      = {2013},
  url       = {https://doi.org/10.1016/j.socnet.2012.11.002},
  doi       = {10.1016/j.socnet.2012.11.002},
  timestamp = {Mon, 24 Feb 2020 11:37:13 +0100},
  biburl    = {https://dblp.org/rec/journals/socnet/DanielSPV13.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics